MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 25; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 25; HEART-VALVE, MECHANICAL
Model Number ONXACE-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); High Blood Pressure/ Hypertension (1908); Thromboembolism (2654)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, "patient is in the (b)(6) study.He attended the hospital (emergency department likely) with headaches, diagnosed with transient ischaemic attack / mature lacunar infarcts r caudate.No additional information is currently available; neurology record requested from the site.".

Brand Name
ONX AORTIC CONFORM EXT 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd., nw
kennesaw, GA 30144
7704193355
MDR Report Key12917285
Report Number1649833-2021-00043
Device Sequence Number20263561
Product Code LWQ
UDI-Device Identifier00851788001471
UDI-Public851788001471
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/21/2021
Device Model NumberONXACE-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale